# SDR QXEA200800959

- Difficulty date: September 7, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 18,492 hours, 18,583 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 473901
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT 2157.  DEPARTING SEATTLE, RETRACTED THE GEAR AND GOT A NOSE GEAR UNSAFE LIGHT AND GEAR HANDLE LIGHT.  AFTER ABOUT 60 SECONDS THE LIGHTS WENT OUT.  BOTH LIGHTS CYCLED TWICE IN THE NEXT 3 MINUTES.  THEN STAYED OUT FOR THE REST OF THE FLIGHT.  MX REPLACED THE NOSE GEAR PRIMARY LOCK HARNESS ASSEMBLY.  OPS CHECKS GOOD.  ACFT RETURNED TO SERVICE.
